Some remarks concerning norm preserving extensions and best approximations

Authors

  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

2000-08-01

How to Cite

Mustăţa, C. (2000). Some remarks concerning norm preserving extensions and best approximations. Rev. Anal. Numér. ThéOr. Approx., 29(2), 173-180. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2000-vol29-no2-art7

Issue

Section

Articles